Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A countably compact $ k'$-space need not be countably $ {\bf bi}-k$


Author: Roy C. Olson
Journal: Proc. Amer. Math. Soc. 62 (1977), 144-148
MSC: Primary 54D50; Secondary 54G20
DOI: https://doi.org/10.1090/S0002-9939-1977-0493974-1
MathSciNet review: 0493974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a countably compact k'-space that is not countably bi-k. Interest for this example arises from a recent paper of Michael, Olson, and Siwiec and from a 1972 paper of E. Michael, both of which discuss mapping characterizations of a range space. The construction of the example assumes the continuum hypothesis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D50, 54G20

Retrieve articles in all journals with MSC: 54D50, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0493974-1
Keywords: k'-space, strongly k'-space, countably bi-k-space, singly bi-k-space
Article copyright: © Copyright 1977 American Mathematical Society